# SDR CALA9600966

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Ground Shift Rod
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIR/GROUND SHIFT MECHANISM WOULD NOT COME OUT OF GROUND MODE AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH.  MAINTENANCE FOUND GROUND SHIFT ROD ON NOSE GEAR BROKEN.  THE GROUND SHIFT ROD WAS REMOVED AND REPLACED.
